Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Recovering from jaundice. Bilirubin level not going below 1. Eyes and urine still light yellow

Hello sir, I am 27 Male, recovering from jaundice , before 1 month my bilirubin level was 12 and i lost weight, but now it come down to 1 and recovered 50% weight. my digestion is good, i am on a low fat diet taking lots of liquid but the bilirubin level is not going down below 1. i had started to going for work. i am not having problems just my bilirubin level is not going down below 1, and my eye and urine are still very light yellow. thanks
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thanks for the query.
Jaundice may persist for several more weeks after treatment is started and you should just be patient. you need to check you rliver enzymes frequently and report any new symptom to your doctor. If jaundice persist or worsens,you should do more detailed gastroenterolgoic work up to rule out some other liver diseases.
Wish you good health. Regards
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor